Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comments
    11
  • views
    11975

Day 5

espoirvertrauen

197 views

I don't have a whole lot to report, but since I am starting to notice a few Accutane side effects kick in, I thought I would share with everyone. The biggest thing I have noticed is an upset stomach when I take my pill in the morning (I take 20 in the AM and 40 at night). I am taking it with food, a tablespoon of flax oil to make sure to make sure I've got fats to bind with the drug (supposed to make it more effective), and plenty of water. My stomach has hurt less each day, so I think eventually this will stop, and I'm not getting one at all at night, so I would think that the more food you have in your stomach, the less of an issue this will be.

I'm also starting to notice the skin on my face is flaking a lot more than usual, but no redness yet, and the cysts that I have are slowly going down. Tonight I am going to see my favorite esthetician. She is very expensive so I only see her a few times a year, but she extracts every pore in my face and also drains cysts. I am hoping that seeing her will minimize my initial outbreak and since she concocts moisturizers and other facial products depending on your needs, hopefully she can make some stuff to help me through this process.

Anyhow, that's it for now. I hope everyone has a nice weekend!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×